# SDR CALA2011100600649

- Difficulty date: October 6, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N73276
- Make and model: Boeing 737824
- Aircraft serial: 31594
- Aircraft time: 33,596 hours, 10,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A52136
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR PANEL 211 AFT HAS AREAS OF CORROSION UNDER IT.  INSTALLED REPAIR REF ECRA 5321-01566 AND INSTALLED FLOOR PANEL REF SRM 51-40-02.
